luv2knit Posted June 24, 2015 Share Posted June 24, 2015 I don't know if this is the appropriate place to post this, but feel the word needs to get out. I have heard some from Australia say they are not able to get Zoloft at this time in Australia. The buzz on the Zoloft FB page is that this is a GLOBAL shortage, and will continue until January of next year. It seems to be pretty widely known on there, but I don't recall seeing anyone on here mentioning it. I know many of us are very sensitive to changes, so I thought it might be important to get the word out. As far as I know, this is the name brand, but I have had one person tell me there were issues with a particular strength of a particular generic as well. If this is not appropriate, please delete. If it needs to be moved to another topic, this is fine too. Not trying to be an alarmist, but I feel this is legitimate, and am trying to give anyone tapering off of Zoloft fair warning. Zoloft 100 mg. daily for Chronic Fatigue Syndrome since Oct. 1994 / Synthroid 88 mcg. daily / Supplements: Neptune Krill Oil-1,000 mg. twice daily/Astaxanthin 10 mg. twice daily/Ubiquinol 100 mg. twice daily (These 3 have allowed me to discontinue (approved by doctor) bp meds I was on. Calcium Citrate 500 mg. daily/Vitamin D3 2,400 iu daily/K2 (MK7) 100 mcg daily (osteopenia and fam. hist. of severe osteoporosis). Stress B Complex (1/2 dose)/Quercetin (for allergies/asthma)/Magnesium (400 mg. oral glycinate and about 50 mg. magnesium chloride spray oil a day, divided throughout day). Tapered Zoloft about 6 wks. Totally off since the end of July (25-29, 2014). 3 wks. vertigo at end of taper, then 3-4 wks. OK, followed by withdrawal symptoms increasing in severity (nausea, gastric disturbances, loss of appetite, insomnia, restlessness, jitters, anxiety, agitation--jumping out of my skin--possible akathisia?) Seem to have paradoxical reactions to everything new, even Vitamin C. Severity of akathisia comes and goes, but is constant to some degree. Hard to leave house, and cannot be home alone. (Retired) Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now